Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

The present report describes extrapyramidal side effects (EPS) appearing after 32 months of exclusive treatment with clozapine at low dosages. This case evidences that long-term treatment with clozapine may be associated with EPS and suggests that, even if clozapine is considered the medication with the fewest EPS and it is often prescribed as an effective treatment for them, its use does not fully eliminate the risk of neurological side effects.

Original publication

DOI

10.1708/2737.27911

Type

Journal article

Journal

Riv Psichiatr

Publication Date

07/2017

Volume

52

Pages

172 - 173

Keywords

Adult, Antipsychotic Agents, Basal Ganglia Diseases, Clozapine, Drug Substitution, Humans, Hypokinesia, Male, Muscle Hypertonia, Psychotic Disorders, Risperidone, Thioridazine, Tremor